# SDR AUS20031312

- Difficulty date: November 3, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6111 · Propeller Blade Section
- Part: Seal
- Part number: 8175981
- Condition: Damaged
- Location: Propeller Blade
- Component: Blade, Hamstd
- Component part number: 14SF7
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) RT PROPELLER BLADE SEAL TORN ALONG OUTER SIDE. LENGTH OF TEAR APPROXIMATELY 38.1MM (1.5IN). PROPELLER HUB LEAKING OIL.
